Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Enzyte hair loss

Enzyte hair loss

I been taking enzyte for 3 weeks now I been noticing alot of hair falling out and my hair looks to be thinning. Does any one no if enzyte can make your hair fall out since it changes your hormone balance?

I don’t know if it makes your hair fall out, but it sure won’t make your cock grow. You have thrown your money away. Don’t buy any more.


The primary goal of PE should be to make your penis as healthy as possible in both form and function. If you do that, increased size will follow.

I know after taking Dr. Lin’s products for a few months because my hair was falling out so quickly, and now a month later I’m still shedding terribly! His reply to me was, “break the pills in half to grow your hair.”

When I tried this years ago it didn’t cause any hair loss. By the way total waste of money. It won’t make your dick bigger and most of the supplements in it can be purchased a lot cheaper.

It might not be a bad idea to see a doctor. Sudden hair loss could be tied to the enzyte, but it may be an indication of another medical problem. I’m not trying to freak you out, but “sudden” hair loss is not normal.

Originally Posted by daysdrag
I know after taking Dr. Lin’s products for a few months because my hair was falling out so quickly, and now a month later I’m still shedding terribly! His reply to me was, “break the pills in half to grow your hair.”

What are you taking?


I haven't failed, I've found 10,000 ways that don't work. Thomas Edison (1847-1931)

Top
Similar Threads 
ThreadStarterForumRepliesLast Post
Hair loss please helpleftydickMen's Grooming Tips3301-26-2010 05:49 AM
Ballooning and Hair LossdiplomaticoMen's Sexual Health1911-21-2007 08:15 PM
Vig-RX and hair loss?LonerJMale Supplements1504-07-2003 07:34 PM

All times are GMT. The time now is 09:50 PM.